# SDR IPXA2016061604702

- Difficulty date: June 1, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 17,071 hours, 10,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, MAIN CABIN FRAME 79, FLOOR CROSSBEAM AT RT -Y1580 IS CRACKED.  REPAIRED IAW EO A300-5310-60941-A.
